# SDR HNAA2015071000223

- Difficulty date: July 10, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 56,669 hours, 64,507 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864201
- Condition: False Indication
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MLG AMBER DOOR LIGHT REMAINED ON AFTER RETRACTION.  CREW CYCLED GEAR IAW CHECKLIST.  LIGHT WENT OUT, THEN CAME BACK ON.  R & R MLG FORWARD DOOR PROXIMITY  SENSOR IAW MM 20-45-09 AND MM 32-10-36.  ADJUSTED FORWARD RT DOOR ACTUATOR IAW MM 32-10-21. OPERATED AND SWUNG GEAR SEVERAL TIMES WITHOUT DISCREPANCIES.
